# SDR UALA2013042202763

- Difficulty date: April 20, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 66,196 hours, 24,479 cycles
- Engine: Pwa PW2037
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PNEUMATIC DUCT, I/B DUCT CLAMP BRACKET LOCATED BEHIND NR 5 SLAT I/B AUX TRACK, WEARING INTO VERTICAL STIFFENER ON FRONT SPAR.   REMOVED AND REPLACED DAMAGED FRONT SPAR STIFFENER IAW SRM 51-40-02 AND DWG 112N2002.
